How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask tazechip Your Own Question
tazechip
tazechip, Doctor
Category: Medical
Satisfied Customers: 28096
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
tazechip is online now
A new question is answered every 9 seconds

Flaky skin in scrotum region. Skin appears red in color with

Customer Question

Flaky skin in scrotum region.
Skin appears red in color with slight itchy after flaky skin peels.
Submitted: 7 years ago.
Category: Medical
Expert:  tazechip replied 7 years ago.
How long has this been going on?
Customer: replied 7 years ago.
I started feeling some pain a week ago... and flaky skin appreared 5 days back.
After using Cartizone creame Flaky skin dropped off... Now I have testicle part shiny, red in color with thin skin and slightly itchy.
Expert:  tazechip replied 7 years ago.
Two possibilities: A yeast--Candida--infection or lichen simplex. If cortisone cream was partially effective, it might be the second. I'd suggest trying over the counter Lamisil cream three times a day for a week. If that doesn't help, you'll need prescroption ketoconazole cream or oral keotconazole or fluconazole.
Customer: replied 7 years ago.
Hello Dr. Chip,

The skin is getting dry and becoming shiny. Lamisil cream is drying up in less than an hour time.... on skin.
The skin is Shiny, thin, reddish, becoming dry very soon.
Should I continue with the same cream?
I am going for my Medicals for Military in a weeks time. I want to get rid of this at the earliest. Pls. help me in this.

Surya